Momentum distribution of a freely expanding Lieb-Liniger gas

Jukić, Dario and Klajn, Bruno and Buljan, Hrvoje (2009) Momentum distribution of a freely expanding Lieb-Liniger gas. Physical Review A, 79 (3). pp. 33612-8. ISSN 1050-2947

[img]
Preview
PDF - Published Version
Language: English

Download (296kB) | Preview

Abstract

We numerically study free expansion of a few Lieb-Liniger bosons, which are initially in the ground state of an infinitely deep hard-wall trap. Numerical calculation is carried out by employing a standard Fourier transform, as follows from the Fermi-Bose transformation for a time-dependent Lieb-Liniger gas. We study the evolution of the momentum distribution, the real-space single-particle density, and the occupancies of natural orbitals. Our numerical calculation allows us to explore the behavior of these observables in the transient regime of the expansion, where they are nontrivially affected by the particle interactions. We derive analytically (by using the stationary phase approximation) the formula which connects the asymptotic shape of the momentum distribution and the initial state. For sufficiently large times, the momentum distribution coincides (up to a simple scaling transformation) with the shape of the real-space single-particle density (the expansion is asymptotically ballistic). Our analytical and numerical results are in good agreement.

Item Type: Article
Keywords: nonequilibrium dynamics, bosons, interactions
Date: March 2009
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (2009) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119-0000000-1015
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 29 May 2014 20:32
Last Modified: 29 May 2014 20:32
URI: http://digre.pmf.unizg.hr/id/eprint/1974

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata